Sexual health issues?
Get answer from top doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am taking pills Cyproheptadine and Dexona for gaining weight from February Is that any side effects in sex organs? Or any other side effects of it?

2 Doctors Answered
Yes, please stop it immediately. Steroids generally weakens immune system, weaks joints & bones & have a lot of side effects. Try ayurvedic medicine for same. It has no side effects. Take care. Or you can take protein powders they have lesser side effects. Take care.
3 people found this helpful
Hello lybrate-user, following are side effects of patients using dexona may encounter unwanted side effects such as: upset stomach. Headaches. Dizziness. Insomnia. Nausea. Stomach pain. Muscle weakness. Vomiting. And side effects for common side effects of cyproheptadine include drowsiness, tired feeling, sleep problems (insomnia), dizziness, spinning sensation, blurred vision, loss of coordination, upset stomach, nausea, diarrhea, constipation, appetite changes, weight gain, restlessness or excitability (especially in children), numbness or tingly so nothing to worry related to sex organs.
2 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.